# SDR IXXA20211008065

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 118,921 hours, 22,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EXTERIOR L1 EMERGENCY LIGHT INOPERATIVE.RELAMPED EMERGENCY LIGHT IAW BOEING AMM 33-51-00. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
